Vol. 12, No. 4, 1962

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Integral closure of rings of solutions of linear differential equations

Edward C. Posner

Vol. 12 (1962), No. 4, 1417–1422
Mathematical Subject Classification
Primary: 12.80
Milestones
Received: 23 May 1960
Revised: 8 February 1962
Published: 1 December 1962
Authors
Edward C. Posner